I have an IUD, and I think I might be pregnant. I have been having nausea and headaches, but I am not sick. I have no other symptoms of pregnancy. I have had the IUD for a year now. I take Lamictal, Zoloft, Adderall, and Abilify. Kindly give your opinion.
Welcome to icliniq.com.
From your history, I understand that you have been on an IUD (intrauterine device) for the past one year and are currently experiencing nausea and headaches. May I know how long you have been suffering from these symptoms?
IUD is one of the best and powerful reversible form of contraception available today. However, no method of contraception is one-hundred percent safe. If you think you might be pregnant, please take a home pregnancy test. These tests are available over the counter. You can take a home pregnancy test on the first day of your missed period.
If your IUD has caused your periods to be irregular or stop completely, you should wait for one to two weeks after you suspect your IUD failure to take a home pregnancy test.
In most cases, a negative result means that you are not pregnant. If you are experiencing unusual symptoms or suspect that the test results are incorrect, consult a doctor in person.
If the test is positive, make an appointment with a gynecologist or other healthcare provider. They will confirm the results with a simple urine or blood test and discuss the next steps.
Also, there is a possibility that nausea and headaches could be possible side effects of the current medications. If it seems the case, kindly request your healthcare provider to switch to other medicines with lesser side effects. I hope this was helpful.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. gone through the reports (attachment removed to protect patient identity). It is good that you have consulted a surgeon and arrived at a diagnosis. It is nothing to panic about. If the sludge is left behind, it can cause an obstruction and not all... Read fullAfter IUD insertion, my cycle has become irregular. What is your opinion?
Before five months, I have stopped taking a low dose hormonal birth control pill in favor of the paragard IUD ... Read fullCan IUD cause constipation and back pain?
.. device) does not cause constipation. But, back pain can occur, because of the bleeding patterns after placing IUD. You can take syrup M2 tone (Ashoka and Lodhra) two tablespoons thrice daily for one month. Take Ibuprofen 400 mg thrice a day for th... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now